This is my 4th weight loss drug. I’ve used phentermine, Belviq (not worth it) and Qsymia (good but made my memory bad). I know my issue is putting snacks in my mouth hence the reason why I’m on this medicine. I’m on the end of week one. No side effects (fingers crossed) my doctor said we need to start looking at long term goals. I agree but I’m still snacking ... not as much but 2 chocolate chip cookies a night. When will this end and how much can I anticipate to lose. Thanks everyone!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2014 • 2 answers
What happens when you are done losing weight, do you stop the drug? Do the cravings come back? I've?
Posted 7 Jul 2016 • 1 answer
Posted 31 Dec 2017 • 2 answers
Posted 20 Mar 2018 • 1 answer
Posted 13 Jun 2018 • 0 answers